自己触媒反応に現れる多根を持つ2変数の非線形方程式の簡便な数値解法 A Simple Algorithm to Solve Non-linear Equations with Multiple Roots of Two Variables Appearing in Autocatalytic Reaction in Open Systems

この論文にアクセスする

この論文をさがす

著者

抄録

開放系の自己触媒反応に現れる多根を持つ2変数の非線形方程式F(x,y)=0の簡便な数値解法を報告する。本方法は、F(x,y)=0を満足するxとyの関係が連続で単調な多価関数である場合、つまり一つのxに対していくつかのyの解があり、それらが一筆書きで連続的にたどれる場合にのみ有効である。また本方法は微分方程式の初期値問題の簡便な数値解法として知られているオイラー法における時間刻み幅調節の指針を与えることがわかった。2つの簡単な方程式と反応物の関係と光照射によって振動周期がかわる振動反応の方程式を例に取り、本方法の有効性と限界を説明した。

We propose a simple computational algorithm to solve non-linear equations with multiple roots of two variables: F(x,y)=0. The algorithm is effective only where the relationship between two variables x and y is monotonous and continuous (for example, see Fig.s 1 and 3). The algorithm also gives a guideline of automatic adjustment of the notch width in the Euler method. The efficiency of the algorithm was demonstrated by analyzing two typical examples and an autocatalytic reaction in open systems.

収録刊行物

  • The Journal of chemical software  

    The Journal of chemical software 5(2), 55-64, 1999-06-15 

    SOCIETY OF COMPUTER CHEMISTRY, JAPAN

参考文献:  7件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004709128
  • NII書誌ID(NCID)
    AN10470405
  • 本文言語コード
    JPN
  • 資料種別
    ART
  • ISSN
    09180761
  • NDL 記事登録ID
    4758338
  • NDL 雑誌分類
    ZP1(科学技術--化学・化学工業) // ZM13(科学技術--科学技術一般--データ処理・計算機)
  • NDL 請求記号
    Z17-1611
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ